| Model Number |
SONATA |
| Medical Device Problem Code |
Impedance Problem (2950)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/27/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been explanted.If it should be explanted, it should be returned to the manufacturer for evaluation.When available, a device failure analysis will be submitted as a follow up report.
Event or Problem Description
The user has not used the device for 6 years after losing the ap.He was unable to afford a replacement.Via public funding he would be able to get a new processor.Next steps include performing integrity test _ awaiting internal device report.